# SDR UPS00832709

- Difficulty date: May 14, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK ''I'' CORRODED ON BOTTOM SIDE, STA 1380 - 1540.  REMOVED SEAT TRACK, FOUND TO BE OUT OF LIMITS IAW DC8 SRM 53-2-3.  FABRICATED AND INSTALLED NEW SEAT TRACK AT STA 1380 - 1540 WITH TWO SPLICES PER UPS EO REF DC8 5320-5167 AND DC8 SRM 51-1-24.
